# SDR 07FDEA02986

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53812189201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT UPPER FWD CORNER ON SKIN PANEL A538-12189-201 AT C39-40, P'28-29, RHS.  REPAIR PERFORMED BY REWORK AND INSTALLING INTERNAL REPAIR DOUBLER IAW EA 6-5315-112437 AND RAS: 052738/008/2007 ISSUE "A".
